# SDR A6WA202401088690

- Difficulty date: January 8, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 40,512 hours, 39,512 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF WHEN PUTTING GEAR UP RECEIVED GEAR DISAGREE CAUTION AND NOSE DOOR CAUTION MESSAGES. MAIN GEAR INDICATED UP AND LOCKED. NOSE GEAR NOT RETRACTED. C/W QRH.  RECEIVED THREE DOWN AND GREEN INDICATIONS.  GEAR DISAGREE CAUTION OCCURS 150 KNOTS.  HIGHEST SPEED WITH GEAR EXTENDED WAS 240 KNOTS WITHIN 10 SECS.  LANDING WEIGHT WAS 46700 LBS AND SMOOTH.  R & R #2 WOW AND CENTERED HARNESS IAW AMM 32-61-25. RIGGED CENTERED AND WOW #2 PROX SENSORS. IAW AMM 32-61-00. C/W EXTENSION/RETRACTION IAW AMM 32-32-00. OPS TEST GOOD.
